RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 274–278 (Mi dan8207)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Continuity of a family of trajectories of linear control systems with respect to singular perturbations

V. M. Veliov, A. L. Donchev

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

Full text: PDF file (629 kB)

Bibliographic databases:
UDC: 517.97
Presented: Н. Н. Моисеев
Received: 12.11.1985

Citation: V. M. Veliov, A. L. Donchev, “Continuity of a family of trajectories of linear control systems with respect to singular perturbations”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 274–278

Citation in format AMSBIB
\Bibitem{VelDon87}
\by V.~M.~Veliov, A.~L.~Donchev
\paper Continuity of a family of trajectories of linear control systems
with respect to singular perturbations
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 274--278
\mathnet{http://mi.mathnet.ru/dan8207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884031}
\zmath{https://zbmath.org/?q=an:0900.34082}


Linking options:
  • http://mi.mathnet.ru/eng/dan8207
  • http://mi.mathnet.ru/eng/dan/v293/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019